# SDR ZWYA100157

- Difficulty date: March 15, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 3210 · Main Landing Gear
- Part: Harness
- Part number: 17988
- Condition: Inoperative
- Location: Mlg
- Part time: 3,561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS ASSEMBLY.  NO CONTAVITY THROUGH SWITCH.  REMOVED AND REPLACED HARNESS ASSEMBLY.
